# SDR USAA990870

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Condition: Corroded
- Location: Bs 1380-1440
- Part time: 42,362 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-2 CHECK VISUAL INSPECTION, FOUND 1.5 INCH AREA OF CORROSION AT STATION 1380-1440, RBL 21.5 HAT CHANNEL. CORROSION LEVEL 2.  FABRICATED REPLACEMENT WEB PER SRM 51-10-00.  (M)
